Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 8, No. 4

pp. 505—674 (October 2014)                   Contents


A note on fuzzy Volterra spaces

Ganesan Thangaraj, Srinivasan Soundararajan

Pages  505-510

Download(s) [PDF]    


A comparison of two formulations of soft compactness

Takanori Hida

Pages  511-525

Download(s) [PDF]    


Solutions of fuzzy wave-like equations by variational iteration method 

L. S. Chadli, A. Harir, S. Melliani

Pages  527-547

Download(s) [PDF]    


Anti-homomorphism on rough prime fuzzy ideals and rough primary fuzzy ideals 

C. A. Neelima, Paul Isaac

Pages  549-559

Download(s) [PDF]    


A view on intuitionistic equiuniform action via intuitionistic -open symmetric member

P. Saranya, M. K. Uma, E. Roja

Pages  561-570

Download(s) [PDF]    


Generalized  ()- -fuzzy rough sets based on -fuzzy relational morphisms on semigroups

Canan Ekiz, Sultan Yamak

Pages  571-592

Download(s) [PDF]    


Doubt intuitionistic fuzzy -ideals in -algebras

Tripti Bej, Madhumangal Pal

Pages  593-605

Download(s) [PDF]    


New characterizations of -semisimple hemirings

Guochen Sun, Yuewu Li, Yunqiang Yin

Pages  607-619

Download(s) [PDF]    


Fixed point theorems on modified intuitionistic fuzzy quasi-metric spaces with application to the domain of words

Bhavana Deshpande, Amrish Handa

Pages  621-633

Download(s) [PDF]    


Ideal convergence of nets in fuzzy topological spaces

B M Uzzal Afsan

Pages  635-643

Download(s) [PDF]    


Some properties of soft topologies and group soft topologies

Sk. Nazmul, S. K. Samanta

Pages  645-661

Download(s) [PDF]    


Special hyper -ideals and their fuzzifications

G. Muhiuddin, Abdullah M. Al-roqi

Pages  663-674

Download(s) [PDF]